No Cover Image

Journal article 386 views

Generalized W-algebras and integrable hierarchies / Luis Miramontes; Nigel Burroughs; Mark De Groot; Timothy Hollowood

Physics Letters B, Volume: "B277", Issue: 1-2, Pages: 89 - 94

Swansea University Author: Timothy, Hollowood

Full text not available from this repository: check for access using links below.

Abstract

We report on generalizations of the KdV-type integrable hierarchies of Drinfel'd and Sokolov. These hierarchies lead to the existence of new classical $W$-algebras, which arise as the second Hamiltonian structure of the hierarchies. In particular, we present a construction of the $W_n~{(l)}$

Published in: Physics Letters B
ISSN: 03702693
Published: 1991
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28597
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We report on generalizations of the KdV-type integrable hierarchies of Drinfel'd and Sokolov. These hierarchies lead to the existence of new classical $W$-algebras, which arise as the second Hamiltonian structure of the hierarchies. In particular, we present a construction of the $W_n~{(l)}$
College: College of Science
Issue: 1-2
Start Page: 89
End Page: 94